# SDR GTIA20120201346

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 22,762 hours, 9,677 cycles
- Engine: Iae V2533A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 OUTSIDE HANDLE BROKEN.  INSTALL MISSING HARDWARE ON DOOR ROLLER HANDLE ASSY.  OPS CHECKED GOOD IAW AMM 52-11-11-400-003-A.
